Why am I still spotting?

Patient

Q: Hello, I recently had an abortion using misoprostol and I had forgotten to take contraception that sunday after it came out as I was told to. and im still lighly spotting why is that. I recently started birth control pills for five days now and still spotting how long does the spottimg last ( had the abortion January 2015 took the pill on the 2 of jan 2015 it came out the next morning)

Doctor

A:   Hello
Thanks for the query
The spotting will last for a week or so, you have been spotting for a longer time.There must be some products of conception still left behind suggestive of an incomplete abortion. Kindly consult your doctor and get a check scan done to confirm the same. You may need another course of misoprostol or aD and C in case of any retained products
Hope this helped
Regards

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews